# SDR SWIA202005110596

- Difficulty date: April 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND PANEL 151FLW HAS 2EA SPINNING DOME NUTS AND CRACKED AT DOME NUT LOCATIONS   (C-CHECK) RO 5/7/2020   REPLACED/INSTALLED NUTPLATES ON FWD CARGO PANEL 151FLW PER CRJ700 SRM TASK NUTPLATE 2EA NAS1474A3 PO T-53777 BLIND FASTNER 4EA CCR264SS-3-2 PO T-53403 REPAIRED FWD CARGO PANEL 151FLW PER C&D ZODIAC CMM REPAIR MANUAL. GLASS CLOTH 7781 PO T-47401. COMPLIED WITH TASK CARD
